# SDR 20000911SH028

- Difficulty date: August 21, 2000
- Submitted: September 11, 2000
- Operation: General aviation
- Aircraft: N4139A
- Make and model: Piper PA-28-181
- Aircraft serial: 2843115
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Cable
- Part number: 62701113
- Condition: Frayed
- Part time: 5,142 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STABILATOR CONTROL CABLE FRAYED.  (X)
